# SDR SWAA2016010847809

- Difficulty date: December 14, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: IC0388
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FASTENER HOLE LOWER FLANGE CRACKED, LOCATED ON STAB, STATION 101.90 & 38" FRONT SPAR.  REPAIRED FLANGE IAW EA.
